Alert archive / Utah / Wind Advisories in 2015
Wind Advisory 11, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Nov 15, 2015, 1:51 PM MST. It took effect at Nov 16, 2015, 12:00 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2015, 1:51 PM MST (20:51 UTC)
- In effect from
- Nov 16, 2015, 12:00 PM MST
- Expired
- Nov 17, 2015, 3:52 AM MST
- In force
- 16 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
119 WWUS75 KSLC 152051 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 151 PM MST SUN NOV 15 2015 UTZ005-161300- /O.NEW.KSLC.HW.W.0006.151116T1100Z-151117T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 151 PM MST SUN NOV 15 2015 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 10 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM MST MONDAY. * AFFECTED AREA...THE GREAT SALT LAKE DESERT INCLUDING INTERSTATE 80. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH. * TIMING...DEVELOPING MONDAY MORNING AND PERSISTING INTO THE EVENING HOURS. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 30 AND INTERSTATE 80. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-161300- /O.NEW.KSLC.WI.Y.0011.151116T1900Z-151117T0500Z/ SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI 151 PM MST SUN NOV 15 2015 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM MST MONDAY. * AFFECTED AREA...THE SOUTHERN WASATCH FRONT...SPECIFICALLY NORTHERN UTAH COUNTY NEAR POINT OF THE MOUNTAIN. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS OF 55 MPH. * TIMING...DEVELOPING MIDDAY MONDAY AND PERSISTING INTO MONDAY EVENING. * IMPACTS...STRONG WINDS MAY IMPACT TRAVEL ON INTERSTATE 15. CROSSWINDS WILL AFFECT WEST TO EAST TRAVEL ACROSS NORTHERN UTAH COUNTY. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ012-013-517-161300- /O.NEW.KSLC.HW.A.0004.151116T2300Z-151117T1700Z/ CASTLE COUNTRY-SAN RAFAEL SWELL-CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY... GREEN RIVER...HANKSVILLE...COVE FORT...KOOSHAREM...FISH LAKE 151 PM MST SUN NOV 15 2015 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * AFFECTED AREA...CASTLE COUNTRY...AND PORTIONS OF THE SAN RAFAEL SWELL AND CENTRAL MOUNTAINS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS POTENTIALLY EXCEEDING 60 MPH. * TIMING...DEVELOPING LATE MONDAY AFTERNOON AND PERSISTING THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS COULD POTENTIALLY AFFECT TRAVEL ON STATE ROUTE 10 FROM PRICE TO FREMONT JUNCTION...WITH STRONG WINDS ALSO POSSIBLE ON INTERSTATE 70 NEAR IVY SUMMIT AND FREMONT JUNCTION...AND STATE ROUTE 72 NEAR HOGAN PASS. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
6 follow-up statements
499 WWUS75 KSLC 160351 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 851 PM MST SUN NOV 15 2015 UTZ005-161200- /O.CON.KSLC.HW.W.0006.151116T1100Z-151117T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 851 PM MST SUN NOV 15 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM MST MONDAY... * AFFECTED AREA...THE GREAT SALT LAKE DESERT INCLUDING INTERSTATE 80. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH. * TIMING...DEVELOPING MONDAY MORNING AND PERSISTING INTO THE EVENING HOURS. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 30 AND INTERSTATE 80. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-161200- /O.CON.KSLC.WI.Y.0011.151116T1900Z-151117T0500Z/ SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI 851 PM MST SUN NOV 15 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MST MONDAY... * AFFECTED AREA...THE SOUTHERN WASATCH FRONT...SPECIFICALLY NORTHERN UTAH COUNTY NEAR POINT OF THE MOUNTAIN. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS OF 55 MPH. * TIMING...DEVELOPING MIDDAY MONDAY AND PERSISTING INTO MONDAY EVENING. * IMPACTS...STRONG WINDS MAY IMPACT TRAVEL ON INTERSTATE 15. CROSSWINDS WILL AFFECT WEST TO EAST TRAVEL ACROSS NORTHERN UTAH COUNTY. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ012-013-517-161200- /O.CON.KSLC.HW.A.0004.151116T2300Z-151117T1700Z/ CASTLE COUNTRY-SAN RAFAEL SWELL-CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY... GREEN RIVER...HANKSVILLE...COVE FORT...KOOSHAREM...FISH LAKE 851 PM MST SUN NOV 15 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * AFFECTED AREA...CASTLE COUNTRY...AND PORTIONS OF THE SAN RAFAEL SWELL AND CENTRAL MOUNTAINS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS POTENTIALLY EXCEEDING 60 MPH. * TIMING...DEVELOPING LATE MONDAY AFTERNOON AND PERSISTING THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS COULD POTENTIALLY AFFECT TRAVEL ON STATE ROUTE 10 FROM PRICE TO FREMONT JUNCTION...WITH STRONG WINDS ALSO POSSIBLE ON INTERSTATE 70 NEAR IVY SUMMIT AND FREMONT JUNCTION...AND STATE ROUTE 72 NEAR HOGAN PASS. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
041 WWUS75 KSLC 161025 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 325 AM MST MON NOV 16 2015 UTZ005-161900- /O.CON.KSLC.HW.W.0006.151116T1100Z-151117T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 325 AM MST MON NOV 16 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * AFFECTED AREA...THE GREAT SALT LAKE DESERT INCLUDING INTERSTATE 80. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...DEVELOPING THIS MORNING AND PERSISTING INTO THE EVENING HOURS. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 30 AND INTERSTATE 80. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ012-013-517-161900- /O.UPG.KSLC.HW.A.0004.151116T2300Z-151117T1700Z/ /O.EXB.KSLC.WI.Y.0011.151116T2200Z-151117T1700Z/ CASTLE COUNTRY-SAN RAFAEL SWELL-CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY... GREEN RIVER...HANKSVILLE...COVE FORT...KOOSHAREM...FISH LAKE 325 AM MST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...CASTLE COUNTRY...AND PORTIONS OF THE SAN RAFAEL SWELL AND CENTRAL MOUNTAINS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH. * TIMING...DEVELOPING LATE THIS AFTERNOON AND PERSISTING THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 10 FROM PRICE TO FREMONT JUNCTION...WITH STRONG WINDS ALSO POSSIBLE ON INTERSTATE 70 NEAR IVY SUMMIT AND FREMONT JUNCTION...AND STATE ROUTE 72 NEAR HOGAN PASS. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ004-161900- /O.CON.KSLC.WI.Y.0011.151116T1900Z-151117T0500Z/ SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI 325 AM MST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MST THIS EVENING... * AFFECTED AREA...THE SOUTHERN WASATCH FRONT...SPECIFICALLY NORTHERN UTAH COUNTY NEAR POINT OF THE MOUNTAIN. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS OF 55 MPH. * TIMING...DEVELOPING MIDDAY TODAY AND PERSISTING INTO THIS EVENING. * IMPACTS...STRONG WINDS MAY IMPACT TRAVEL ON INTERSTATE 15. CROSSWINDS WILL AFFECT WEST TO EAST TRAVEL ACROSS NORTHERN UTAH COUNTY. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
791 WWUS75 KSLC 161800 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1100 AM MST MON NOV 16 2015 UTZ005-170000- /O.CON.KSLC.HW.W.0006.000000T0000Z-151117T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 1100 AM MST MON NOV 16 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS INCLUDING INTERSTATE 80. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 65 MPH. * TIMING...STRONG AND QUITE GUSTY NORTH WINDS WILL PERSIST INTO EARLY THIS EVENING. THESE WINDS WILL GRADUALLY DECREASE THROUGH THE LATE EVENING HOURS. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 30 AND INTERSTATE 80. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-170000- /O.CON.KSLC.WI.Y.0011.151116T1900Z-151117T0500Z/ SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI 1100 AM MST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * AFFECTED AREA...NORTHERN UTAH COUNTY FROM POINT OF THE MOUNTAIN SOUTH TO NEAR PROVO. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS OF 55 MPH. * TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL PERSIST INTO EARLY THIS EVENING....GRADUALLY DECREASING THROUGH LATE THIS EVENING. * IMPACTS...STRONG WINDS MAY IMPACT TRAVEL ON INTERSTATE 15. CROSSWINDS WILL AFFECT TRAVEL ACROSS NORTHERN UTAH COUNTY. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ012-013-517-170000- /O.CON.KSLC.WI.Y.0011.151116T2200Z-151117T1700Z/ CASTLE COUNTRY-SAN RAFAEL SWELL-CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY... GREEN RIVER...HANKSVILLE...COVE FORT...KOOSHAREM...FISH LAKE 1100 AM MST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM MST TUESDAY... * AFFECTED AREA...CASTLE COUNTRY...AND PORTIONS OF THE SAN RAFAEL SWELL AND CENTRAL MOUNTAINS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH. * TIMING...STRONG DOWNSLOPE WINDS WILL DEVELOP BEHIND A COLD FRONT THIS AFTERNOON. THESE STRONG AND QUITE GUSTY WINDS WILL AND PERSIST OVERNIGHT THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 10 FROM PRICE TO FREMONT JUNCTION...WITH STRONG WINDS ALSO POSSIBLE ON INTERSTATE 70 NEAR IVY SUMMIT AND FREMONT JUNCTION...AND STATE ROUTE 72 NEAR HOGAN PASS. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
561 WWUS75 KSLC 162230 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 330 PM MST MON NOV 16 2015 UTZ005-170500- /O.CON.KSLC.HW.W.0006.000000T0000Z-151117T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 330 PM MST MON NOV 16 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS INCLUDING INTERSTATE 80. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS NEAR 60 MPH. * TIMING...STRONG AND QUITE GUSTY NORTH WINDS WILL PERSIST INTO EARLY THIS EVENING. THESE WINDS WILL GRADUALLY DECREASE THROUGH THE EVENING HOURS. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 30 AND INTERSTATE 80. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS WILL BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-170500- /O.CON.KSLC.WI.Y.0011.000000T0000Z-151117T0500Z/ SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI 330 PM MST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * AFFECTED AREA...NORTHERN UTAH COUNTY FROM POINT OF THE MOUNTAIN SOUTH TO NEAR PROVO. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS OF 55 MPH. * TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL PERSIST INTO EARLY THIS EVENING...THEN GRADUALLY DECREASE THROUGH THE EVENING HOURS. * IMPACTS...STRONG WINDS MAY IMPACT TRAVEL ON INTERSTATE 15. CROSSWINDS WILL AFFECT TRAVEL ACROSS NORTHERN UTAH COUNTY. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ012-013-517-170500- /O.CON.KSLC.WI.Y.0011.000000T0000Z-151117T1700Z/ CASTLE COUNTRY-SAN RAFAEL SWELL-CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY... GREEN RIVER...HANKSVILLE...COVE FORT...KOOSHAREM...FISH LAKE 330 PM MST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST TUESDAY... * AFFECTED AREA...CASTLE COUNTRY...AND PORTIONS OF THE SAN RAFAEL SWELL AND CENTRAL MOUNTAINS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 55 MPH. * TIMING...STRONG DOWNSLOPE WINDS WILL DEVELOP BEHIND A COLD FRONT LATE THIS AFTERNOON OR EARLY THIS EVENING. THESE STRONG AND QUITE GUSTY WINDS WILL AND PERSIST OVERNIGHT THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 10 FROM PRICE TO FREMONT JUNCTION...WITH STRONG WINDS ALSO POSSIBLE ON INTERSTATE 70 NEAR IVY SUMMIT AND FREMONT JUNCTION...AND STATE ROUTE 72 NEAR HOGAN PASS. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
597 WWUS75 KSLC 170452 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 952 PM MST MON NOV 16 2015 UTZ005-170600- /O.EXP.KSLC.HW.W.0006.000000T0000Z-151117T0500Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 952 PM MST MON NOV 16 2015 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM MST THIS EVENING ACROSS THE GREAT SALT LAKE DESERT... WINDS CONTINUE TO GRADUALLY DIMINISH LATE THIS EVENING. $$ UTZ004-170600- /O.EXP.KSLC.WI.Y.0011.000000T0000Z-151117T0500Z/ SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI 952 PM MST MON NOV 16 2015 ...WIND ADVISORY WILL EXPIRE AT 10 PM MST THIS EVENING ACROSS UTAH COUNTY... WINDS CONTINUE TO GRADUALLY DIMINISH LATE THIS EVENING. $$ UTZ012-013-517-171300- /O.CON.KSLC.WI.Y.0011.000000T0000Z-151117T1700Z/ CASTLE COUNTRY-SAN RAFAEL SWELL-CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY... GREEN RIVER...HANKSVILLE...COVE FORT...KOOSHAREM...FISH LAKE 952 PM MST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST TUESDAY... * AFFECTED AREA...CASTLE COUNTRY...AND PORTIONS OF THE SAN RAFAEL SWELL AND CENTRAL MOUNTAINS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS EXCEEDING 55 MPH. * TIMING...STRONG NORTHWEST WINDS WILL PERSIST OVERNIGHT THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS ARE FORECAST TO IMPACT STATE ROUTE 10 FROM PRICE TO FREMONT JUNCTION...WITH STRONG WINDS ALSO POSSIBLE ON INTERSTATE 70 NEAR IVY SUMMIT AND FREMONT JUNCTION...AND STATE ROUTE 72 NEAR HOGAN PASS. HIGH PROFILE VEHICLES AND THOSE TOWING TRAILERS MAY BE ESPECIALLY IMPACTED. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
673 WWUS75 KSLC 171052 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 352 AM MST TUE NOV 17 2015 UTZ012-013-517-171200- /O.CAN.KSLC.WI.Y.0011.000000T0000Z-151117T1700Z/ CASTLE COUNTRY-SAN RAFAEL SWELL-CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY... GREEN RIVER...HANKSVILLE...COVE FORT...KOOSHAREM...FISH LAKE 352 AM MST TUE NOV 17 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE VALLEYS OF EASTERN UTAH THIS MORNING. ALTHOUGH LOCAL WIND GUSTS OVER 30 MPH WILL CONTINUE THROUGH MUCH OF THE DAY TODAY...ANY IMPACTS ARE EXPECTED TO BE MINOR. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Nov 15, 8:41 AM MST, 5 hours 10 minutes earlier.
Area forecast discussion, Nov 15, 8:41 AM MST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 841 AM MST SUN NOV 15 2015 .SYNOPSIS...A MILD SOUTHWESTERLY FLOW WILL CONTINUE ACROSS THE REGION TODAY. A COLD PACIFIC STORM SYSTEM WILL FOLLOW FOR TONIGHT THROUGH TOMORROW. && .DISCUSSION...WATER VAPOR LOOP SHOWS A WEAK WAVE LIFTING NORTHEAST OVER SOUTHERN UTAH. THE NEXT STORM SYSTEM IS ALREADY SPLITTING SOUTHWARD OFF THE WEST COAST. THE SUBTROPICAL JET IS PUNCHING INTO SOUTHERN ARIZONA. AMDAR 400-250MB WIND OBSERVATIONS PLACES A 130KT-160KT CYCLONIC JET OFF THE PACIFIC NORTHWEST. A 90-130KT SOUTWHESTERLY JET EXTENDED INTO THE SOUTHWEST CONUS. GOES/HRRR/GPS/12Z SLC RAOB INDICATE THE PRECIPITABLE WATER VALUE RANGES BETWEEN 0.05"-0.10" EASTERN/CENTRAL/SOUTHERN MOUNTAINS...TO 0.15"-0.30" MOST VALLEYS. GOING FORECAST IN GREAT SHAPE. NORTHERN ZONES SHOULD STAY MAINLY SUNNY THOUGH THE DAY...WITH INCREASING CLOUDS ACROSS THE SOUTH WITH A SLIGHT CHANCE OF MOUNTAIN PRECIPITATION IN THE SOUTHERN MOUNTAINS DURING THE AFTERNOON AS THE SUBTROPICAL JET NOSES INTO THE AREA. RAP INDICATES 3-6MB PRESSURE FALLS THIS AFTERNOON WITH A 6MB SOUTHEASTERLY PRESSURE GRADIENT AND 35KTS OF FLOW AT 700MB. CONTINUE TO THINK SOUTHERLY WIND GUSTS MAY NEAR ADVISORY CRITERIA ACROSS WEST CENTRAL AND SOUTHWEST UTAH BUT SHOULD LARGELY REMAIN SUB-ADVISORY THIS AFTERNOON. && .PREVIOUS DISCUSSION FOLLOWS...A DEEP UPPER TROF SITS ALONG THE WEST COAST EARLY THIS MORNING WITH SATELLITE SHOWING THE COLD AIR OFFSHORE ALREADY SOUTH OF THE BAY AREA AND A DEVELOPING CIRCULATION NEAR THE NRN CA COAST. A SUBTROPICAL LOW IS OPENING UP AND LIFTING ACROSS NRN BAJA WITH THE ASSOCIATED CLOUDINESS ALREADY APPROACHING THE SRN UT BORDER WITH ADDITIONAL CLOUD FORMING OVER SRN CA. A MILD AIRMASS IS IN PLACE ACROSS UT AND THE INCREASING SLY FLOW AHEAD OF THE WEST COAST TROF SHOULD MIX INTO MOST WESTERN VALLEYS AND SOME OF THE ERN VALLEYS. THE SOUTH WINDS WILL GET GUSTY TODAY ESPECIALLY ACROSS SWRN UT THIS AFTN BUT SHOULD STAY SUB ADVISORY FOR THE MOST PART. MODELS SHOW THE MOISTURE FROM THE EJECTING SRN WAVE GETTING DRAWN INTO THE WEST COAST SYSTEM TONIGHT AS IT MOVES INLAND WITH PRECIP FILLING IN THIS EVE ACROSS SWRN UT NWD UP THE MTN SPINE ALMOST TO THE UINTAS. SNOW LEVELS WITH THIS INITIAL SURGE SHOULD BE ABOVE ABOUT 6500 FT BUT WILL LOWER TO NEAR 5000-5500 FT AFTER MIDNIGHT AS THE SRN PART OF THE TROF FORMS A CLOSED LOW OVER THE SWRN CORNER OF UT. THIS COOLING CONTINUES OVER THE SOUTH THRU MIDDAY AS THE UPPER LOW TRACKS EAST BUT THIS COLDER AIR DOES NOT REACH THE NORTH UNTIL AFTER NOON. THIS SLOWER EWD PROGRESSION OF THE COLD AIR HAS A SIGNIFICANT EFFECT ON THE PROJECTED IMPACT OF THIS STORM FOR THE WASATCH FRONT AS PRECIP WILL LIKELY START AS RAIN IN THE VALLEYS AND DOES NOT LOOK LIKE IT WILL SWITCH OVER TO SNOW UNTIL IT MID OR LATE MORNING OR LATER. THIS SCENARIO WOULD PRECLUDE MUCH ACCUMULATION ON PAVEMENT MONDAY MORNING. THE SWRN VALLEYS WILL PROBABLY BE IMPACTED MORE AS THE SWITCHOVER OCCURS BEFORE SUNRISE AND THE BEST SNOW RATES WOULD BE EARLIER IN THE MORNING. HAVE HELD OFF ISSUING ANY WINTER WEATHER HIGHLIGHTS AT THIS TIME DUE TO THE LOWER LIKELIHOOD OF IMPACT IN SOME AREAS AND TO ALLOW THE DAY CREW AN OPPORTUNITY FOR ADDITIONAL COORDINATION WITH EXTERNAL PARTNERS. HOWEVER AT THIS TIME IT LOOKS LIKE HIGHLIGHTS COULD INCLUDE THE MTNS FROM THE UINTAS SWD BUT NOT THE WASATCH...AND THE WEST CENTRAL...CENTRAL AND SWRN VALLEYS. THE CLOSED LOW IS FORECAST TO BE OVER SRN CO BY 00Z TUE WITH PRECIP WINDING DOWN ACROSS OUR CWA. THE NWLY SURFACE GRADIENT TIGHTENS UP DURING THE AFTN AND PERSISTS INTO THE NIGHT BRINGING LOCALLY STRONG WINDS TO THE CWA WITH A FOCUS ON AREAS THAT RECEIVE DOWNSLOPE IN NORTHERLY FLOW. THESE COULD VERY WELL REACH ADVISORY LEVELS HOWEVER THE FLOW ALOFT WOULD BE QUITE NORTHERLY LOWERING THE THREAT OF A WARNING LEVEL EVENT IN THE ERN VALLEYS. THE GRADIENT RELAXES AND ANY LINGERING MTN PRECIP ENDS TUE MORNING BUT A MOIST WARM ADVECTION NW FLOW IS FORECAST TO DEVELOP BY MIDDAY TUE BRINGING A THREAT OF MOSTLY LIGHT PRECIP BACK TO THE NRN CWA NORTH OF ABOUT DELTA AND NEPHI. THIS COULD START AS SNOW BUT WOULD SWITCH OVER TO RAIN IN THE VALLEYS AFTER NOON. SOME ACCUMULATION IS POSSIBLE FROM THIS IN THE MTNS MAINLY N OF I-80. THE MODELS CONTINUE TO BE AT ODDS WITH EACH OTHER DURING VARIOUS TIMES IN THIS PERIOD. THE GFS HAS A MOIST WEST NORTHWEST FLOW CONTINUING THROUGH WEDNESDAY PUSHING WELL SOUTH INTO CENTRAL UTAH AS A STRONG JET NOSES SOUTHWARD ACROSS NORTHERN UTAH. MEANWHILE THE EC IS NOT AS ROBUST WITH THIS JET AND KEEPS IT A LITTLE FARTHER NORTH. THIS SCENARIO IS CLOSE TO THE PREVIOUS 12Z EC ENSEMBLE FORECAST AND THEREFORE HAVE LEANED TOWARD THE CONTINUITY OF THE EC WHICH KEEPS POPS FROM THE CENTRAL MOUNTAINS NORTHWARD. THE EC AND GFS ARE MORE SIMILAR IN THE MOISTURE AND WIND FLOW ACROSS THE NORTHERN MOUNTAINS THURSDAY IN A WARM ADVECTION PATTERN WHICH USUALLY PRODUCES PRECIP SO HAVE BOOSTED POPS A LITTLE THERE. THE WARM ADVECTION LIFTS A LITTLE FARTHER NORTH BY FRIDAY SO HAVE TRIMMED THE POPS FROM ABOUT OGDEN SOUTHWARD FOR FRIDAY. THE NEW 06Z && .AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE DAY WITH HIGH CLOUDS INCREASING THIS AFTERNOON. SOUTHEASTERLY WINDS ARE EXPECTED DURING THE DAYTIME HOURS...BECOMING GUSTY AT TIMES LATE THIS MORNING THROUGH THE AFTERNOON. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...ROGOWSKI/WILENSKY/STRUTHWOLF AVIATION...TRAPHAGAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Nov 15, 5:50 AM MST, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 550 AM MST SUN NOV 15 2015 UTZ001>016-019>021-517-518-WYZ021-161300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 550 AM MST SUN NOV 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTH WINDS ARE EXPECTED THROUGH THE WESTERN VALLEYS TODAY AHEAD OF A PACIFIC STORM SYSTEM. ACCUMULATING MOUNTAIN SNOW WITH A MIX OF RAIN AND SNOW IN THE VALLEYS IS EXPECTED TO BEGIN ACROSS THE OUTLOOK AREA TONIGHT. SNOW LEVELS COULD LOWER TO THE VALLEY FLOORS OF WEST CENTRAL AND SOUTHWEST UTAH BEFORE SUNRISE MONDAY WITH ACCUMULATING SNOW POSSIBLE. THE SNOW WILL IMPACT TRAVEL TONIGHT THROUGH THE MOUNTAINS FROM ABOUT US-6 OVER SOLDIER SUMMIT SOUTHWARD AND COULD BEGIN TO IMPACT TRAVEL ALONG THE I-15 CORRIDOR FROM NEAR FILLMORE TO SOUTH OF CEDAR CITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINTER WEATHER CONDITIONS WILL CONTINUE TO IMPACT TRAVEL ALONG MAINLY CENTRAL AND SOUTHERN PORTIONS OF THE I-15 CORRIDOR ON MONDAY AS WELL AS ACROSS MOST MOUNTAIN ROUTES. LOCALLY STRONG NORTHWEST WINDS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA MONDAY AFTERNOON AND MONDAY NIGHT AS THE STORM BEGINS TO MOVE OUT OF THE AREA. ADDITIONAL ACCUMULATING SNOW IS FORECAST FOR THE NORTHERN MOUNTAINS STARTING TUESDAY THEN CONTINUING AT TIMES WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 1:49 PM MST | Winter Weather Advisory | SLC | 32 hr | |
| Nov 15, 1:51 PM MST | High Wind Watch | SLC | 14 hr | |
| Nov 15, 1:51 PM MST | High Wind Warning | SLC | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.